Your browser doesn't support javascript.

Portal Regional da BVS

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Use of aspirin, non-steroidal anti-inflammatory drugs, and acetaminophen (paracetamol), and risk of psoriasis and psoriatic arthritis: a cohort study.

Acta Derm Venereol; 95(2): 217-23, 2015 Feb.
Artigo em Inglês | MEDLINE | ID: mdl-24691893
Non-steroidal anti-inflammatory drugs (NSAIDs) have been reported to induce or exacerbate psoriasis. We aimed to evaluate the association between several widely used analgesics, including aspirin, non-aspirin NSAIDs, and acetaminophen (paracetamol), and risk of psoriasis and psoriatic arthritis (PsA) in a large cohort of US women, the Nurses' Health Study II (1991-2005). Information on regular use of aspirin, NSAIDs, and acetaminophen was collected for 95,540 participants during the follow-up. During 1,321,280 person-years of follow-up, we documented 646 incident psoriasis cases and 165 concomitant PsA cases. Compared to women who reported no use, regular acetaminophen and NSAIDs users with more than 10 years of use had multivariate hazard ratios of 3.60 [95% confidence interval (CI): 2.02-6.41] and 2.10 (95% CI: 1.11-3.96) for PsA, respectively. There was no clear association between aspirin and risk of psoriasis or PsA. In conclusion, long-term acetaminophen and NSAIDs use may be associated with an increased risk of PsA. Special attention on psoriasis and PsA screening may be needed for those who are prescribed for acetaminophen and NSAIDs for long-term periods.